# SDR USAA960367

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 965
- Part time: 35,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED PRODUCTION CONTROL ITEM, FOUND A 2 INCH CRACK RIGHT SIDE SKIN LONGERON 14R-15R AT STATION 965.  INSTALLED TITANIUM DOUBLER PER USAIR EA NR 32460.  (M)
